Inventiones mathematicae

, Volume 73, Issue 1, pp 11–32

On Siegel's lemma

  • E. Bombieri
  • J. Vaaler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bombieri, E.: On the Thue-Siegel theorem. Acta Mathematica148, 255–296 (1982)Google Scholar
  2. 2.
    Bombieri, E., Mueller, J.: On effective measures of irrationality for\(\sqrt[r]{{\frac{a}{b}}}\) and related numbers. J. reine angew. Math. (to appear)Google Scholar
  3. 3.
    Davenport, H.: Minkowski's inequality for the minima associated with a convex body. Q. J. Math.10, 119–121 (1939) (=Coll. Works, I, 88–90)Google Scholar
  4. 4.
    Estermann, T.: Note on a theorem of Minkowski. J. London Math. Soc.21, 179–182 (1946)Google Scholar
  5. 5.
    Fischer, E.: Über den Hadamardschen Determinantensatz. Arch. Math. (Basel)13, 32–40 (1908)Google Scholar
  6. 6.
    Gordan, P.: Über den größten gemeinsamen Factor. Math. Annalen7, 443–448 (1873)Google Scholar
  7. 7.
    Siegel, C.L.: Über einige Anwendungen diophantischer Approximationen. Abh. der Preuß. Akad. der Wissenschaften. Phys.-math. Kl. 1929, Nr. 1 (=Ges. Abh., I. 209–266)Google Scholar
  8. 8.
    Skolem, T.: Diophantische Gleichungen. Ergebnisse der Mathematik, Vol. 5. Berlin: Springer 1938Google Scholar
  9. 9.
    Smith, H.J.S.: On systems of linear indeterminate equations and congruences. Phil. Trans. Roy. Soc. London151, 293–326 (1861) (=Coll. Math. Papers, I, 367–409)Google Scholar
  10. 10.
    Thue, A.: Über Annäherungswerte algebraischer Zahlen. J. reine angew. Math.135, 284–305 (1909)Google Scholar
  11. 11.
    Vaaler, J.D.: A Geometric Inequality with Applications to Linear Forms. Pacific J. Math.83, 543–553 (1979)Google Scholar
  12. 12.
    Vaaler, J.D., van der Poorten, A.J.: Bounds for solutions of systems of linear equations. Bull. Australian Math. Soc.25, 125–132 (1982)Google Scholar
  13. 13.
    Weil, A.: Arithmetic on algebraic varieties. Annals of Math.53, 412–444 (1951) (=Coll. Papers, I, 454–486)Google Scholar
  14. 14.
    Weil, A.: Basic number theory. Berlin-Heidelberg-New York: Springer 1973Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • E. Bombieri
    • 1
  • J. Vaaler
    • 2
  1. 1.School of MathematicsThe Institute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsThe University of TexasAustinUSA

Personalised recommendations